MAUDE Adverse Event Report: KENVUE BRANDS LLC/ JOHNSON & JOHNSON BAND-AID WATERPROOF; TAPE AND BANDAGE, ADHESIVE

KENVUE BRANDS LLC/ JOHNSON & JOHNSON BAND-AID WATERPROOF; TAPE AND BANDAGE, ADHESIVE
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Burning Sensation (2146); Swelling/ Edema (4577)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
I used a johnson & johnson waterproof band-aid to cover some lesions on my stomach and hip.They say they are made without natural rubber latex.I am allergic to latex and read labels carefully.A few minutes after applying the bandages i started itching and thought it was just dry skin.Soon after i felt my skin burning and looked at the areas covered in band-aids.The area was swollen and red, burning and itching.I removed the bandages and now have large red mounds with peeling skin where the adhesive was.

Brand Name
BAND-AID WATERPROOF
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
KENVUE BRANDS LLC/ JOHNSON & JOHNSON
MDR Report Key23780673
Report NumberMW5180374
Device Sequence Number13372668
Product Code KGX
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN 10 MG; LEVOTHYROXINE; LOSARTAN 25 MG; METFORMIN 1000 MG
Patient SexFemale
Patient Weight150 KG
Patient RaceWhite